Journal article icon

Journal article

THE UPPER CRITICAL DIMENSIONALITY OF A CLASS OF STRUCTURAL PHASE-TRANSITIONS

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS A
Volume:
80
Issue:
1
Pages:
40-42
Publication date:
1980-01-01
DOI:
ISSN:
0375-9601
URN:
uuid:7a668416-f617-4a4b-8123-4ad3f124459c
Source identifiers:
24318
Local pid:
pubs:24318

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP